# SDR GTIA2020121735504

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 18,280 hours, 8,023 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Noise
- Location: Fwd Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ~30,000FT, BANGING WAS FELT THROUGHOUT THE COCKPIT TO THE GALLEY.  BANGING WAS ERRATIC AND CONTINUED FOR SERVERAL MINUTES.  DURING DESCENT, BANGING CEASED. NO ECAM FAULTS/ALERTS.  PERFORMED OPERATIONS TESTS, IAW AMM 34-41-00, 32-22-00, 53-15-11, 21-26-00, 05-27-10.  ALL ACCESS PANELS/DOORS ARE SECURED + CLOSED, NO DEFECTS NOTED AT THIS TIME.  A/C OKAY FOR SERVICE.
